Do any of you take these med and if so , have you ever noticed if they cause some insonmia. I have begin wondering if these meds could be doing it. I know it makes alot of people tired, but it never has made me tired, as matter of fact if i take little more than needed it usually hypes me up, and I don't like that feeling.
There was a thread on here last fall I think it was, about the same thing, My experience is Oxycontin, Oxycodone, Morphine, makes me sick and feel really weird, I have severe insomnia and no matter how long I try to lay there and sleep, I can't. It won't let me, my mind goes a mile a minute, even running off track and making me feel like I was goin' crazy.
However the Lortabs work Great for me. I sleep like a baby with no pain.
The Thread I mentioned, and I am sure alot of us on here remember it, 90% of us has terrible symptoms from the Oxy and Great relief and rest on the Lortab.
Good Luck with your decision. If I were in your shoes, I would drop the Oxy first and see for yourself.
The best of luck to you,
I do both. My pain makes me very tired, so when I take a pain med it takes the pain away and many times will actually "wake" me up. I have had that happen many times. I have also taken it and it has put me out. I think it also depends on the kind of pain you are having and if it causes any fatigue or not.
Oxycodone actually has less sedating effects than other opiates. You may also be experiencing what is called a paradoxical effect. That basically means that most opiates cause sedation, some people experience the opposite. I have been taking OxyContin for some time and don't get too much sedation with it. Lortab (Hydrocodone) should also have some sedating effects. You may be just one of these people that have the opposite effects from Opiates.
I have taken both. The oxy drove me up the walls. It made me irritable to the point that I would grind my teeth day and night. It also led to insomnia and vivid, terrible dreams/nightmares. I have been on a long acting compounded hydrocodone (the narcotic in lortab) for several years and find that it not only does not adversely affect my sleep, but it does not have the "irritating" effect of oxy.
I have had others tell me the same thing in the past. Since the oxy is probably your base pain med. and the one that you take in higher dose amounts, I would suggest having your doc try you on something else that replaces the oxy.